Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 961  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

LETTER

Stavudine-induced pancreatitis followed by lopinavir-ritonavir-induced pancreatitis: Is co-trimoxazole the culprit?

Bhargava P

Year : 2008| Volume: 54| Issue : 3 | Page no: 241-241

   This article has been cited by
 
1 Current awareness: Pharmacoepidemiology and drug safety
Pharmacoepidemiology and Drug Safety. 2009; 18(1): i
[HTML Full text]  [Google Scholar] [DOI]
2 Authorsę reply
Harugeri, A. and Parthasarathi, G. and Ramesh, M.
Journal of Postgraduate Medicine. 2008; 54(3): 241-242
[Pubmed]  [Google Scholar]
3 Stavudine-induced pancreatitis followed by lopinavir-ritonavir-induced pancreatitis: Is co-trimoxazole the culprit? Authors reply
Harugeri A, Parthasarathi G, Ramesh M
JOURNAL OF POSTGRADUATE MEDICINE. 2008; 54(3): 241-242
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow